On convex stochastic processes.
Aequationes mathematicae, Tome 20 (1980), pp. 184-197
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1980__20_182398,
author = {Kazimierz Nikodem},
title = {On convex stochastic processes.},
journal = {Aequationes mathematicae},
pages = {184--197},
year = {1980},
volume = {20},
zbl = {0443.60032},
url = {http://geodesic.mathdoc.fr/item/AM2_1980__20_182398/}
}
Kazimierz Nikodem. On convex stochastic processes.. Aequationes mathematicae, Tome 20 (1980), pp. 184-197. http://geodesic.mathdoc.fr/item/AM2_1980__20_182398/